# SDR DHL9680304

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 10534040534
- Condition: Ruptured
- Location: Stby Rudder Pum
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

HYDRAULIC QUANTITY LEVEL DROPPED TO AUX LEVEL, REQUESTED RETURN CLEARANCE FOR FUEL DUMPING.  DUMPED 40,000 LBS, PUMPS PLACED INTO BYPASS AS SOON AS PREVIOUS DROP WAS NOTED.  FOUND THE STANDBY RUDDER PUMP PRESSURE HOSE HAD DEVELOPED PIN HOLE LEAK.  REMOVED AND REPLACED HYD FLEX LINE HOSE ASSY, SERVICED HYD RESERVOIR AND LEAK CHECKED AS PER M/M 29-07-00 AND 12-31-01.
